A generalization of Newton's method for computing the roots of algebraic polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1976), pp. 122-124
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_6_a17,
author = {O. N. Tikhonov},
title = {A generalization of {Newton's} method for computing the roots of algebraic polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {122--124},
year = {1976},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_6_a17/}
}
O. N. Tikhonov. A generalization of Newton's method for computing the roots of algebraic polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1976), pp. 122-124. http://geodesic.mathdoc.fr/item/IVM_1976_6_a17/